I have completed brachytherapy, chemo therapy (cisplatin) and external radiation therapy - two weeks since the last external radiation treatment, 3 weeks since the last internal (brachy) radiation treatment and 3 weeks since the last chemotherapy treatment. The side effects of the radiation treatments are diarrhea. I have several hemorrhoids that have developed and are quite uncomfortable. I currently use topical lido-cane, and prep H products, however, I have had better luck with dermoplast in the past. The research nurse thought there was a carcinogenic in dermoplast and did not authorize its use. what is the carcinogen ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2013 • 3 answers
I have very loud cricket sounds in both ears after treatment with cisplatin. Will this ever stop or?
Posted 19 Sep 2015 • 1 answer
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 • 1 answer
Posted 11 Sep 2016 • 1 answer
Do you offer financial aid for those in need. Finished radiation, for prostate cancer. Need Rapaflo?
Posted 7 Feb 2017 • 2 answers